# SDR MASA200600970

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 19,160 hours, 14,272 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6017 DRO - SPOILERON FAULT STATUS MESSAGE.  CONTRACT MAINTENANCE RESET THE SYSTEM.
